# SDR IPXA2019052442457

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,329 hours, 10,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053200000
- Condition: Cracked
- Location: Cargobay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT PIT FLOOR PANEL 151SF CRACKED. FABRICATED AFT PIT FLOOR PANEL 151SF IAW SREO A300-5320-57698-A.
